# SDR SWAA2016050351524

- Difficulty date: March 28, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,571 hours, 49,231 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 65C37547
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT END OF E BEAM CRACKED AT OTBD SIDE, FWD END OF STOP FITTING IN WEB.  REPAIRED E BEAM IAW EA.
